# SDR SWAA2024080704865

- Difficulty date: June 23, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; CABIN SEAT TRACK; LBL 25; WL 208; BS 360 + 8 TO BS 380; IN THE WELL. DAMAGE IS AT LBL 45 NOT LBL 25<[01] UPDATED STEPS 7.8.;[02] REMOVED CORROSION FROM SEAT RRACK AT 360+8 LBL 45 DAMAGE DIMENSIONS ARE L '2' X W .8 D .045; DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-0052-1A-1 STEP 4; A FIG 103 DAMAGE 1 DETAIL A-A. REMOVED SEAT TRACK AT BS 360+10 TO BS 480 PER SRM 51-40-02-0G-0 AND INSTALLED NEW SEAT TRACK AT BS 360+10 TO 480 IAW SRM 51-40-02-OG-0 AND DWG 143A5300 REV : -;[03] VERIFIED.
